# SDR AALA950091

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1416A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11395
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Pin
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1412 - AFTER TAKEOFF CRP WITH LANDING GEAR RETRACTED, LT MLG DOOR LOCK LIGHT ILLUMINATED.  NO OTHER ABNORMAL INDICATIONS & ACFT PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.   BITE CHECK OF LANDING GEAR PROXIMITY UNIT WITH NO DEFECTS FOUND.  ACFT DEPARTED DFW AS T1412/21 & AFTER TAKEOFF WITH LANDING GEAR RETRACTED, LT MLG WARNING LIGHT ILLUMINATED. ABNORMAL PROCEDURES CHK LIST & MASTER CAUTION PROCEDURE WITH SAME RESULTS.  ACFT RETURNED TO DFW & LANDED WITHOUT INCIDENT.  GROUND CHK REVEALED LT MLG DOOR BUMPER STOP BACKED OFF.  REPLACED WORN LOCKING PIN & ADJUSTED LT MLG DOOR BUMPER. LANDING GEAR RETRACTION CHK WITH NO DEFECTS FOUND.  FUNCTIONAL CHK FLT, NO DEFECTS FND.  SYS OPER CHK NORM. (X)
